# SDR SWIA2020041750172

- Difficulty date: March 25, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR: FRAME LOCATED AT FS313.56 BETWEEN INTERCOSTALS DD4 AND DD5 HAS CORROSION. (MARKED).   (C-CHECK) RO 4/16/2020   WHILE REMOVING CORROSION ON FRAME FS313.56 BETWEEN INTERCOSTAL DD4 AND DD5 FOUND SEVERE CORROSION ON 3EA ELEMENTS AND ON MORE THAN 40% OF THE LENGHT OF THE PART, OUT OF LIMITS REF CRJ200 SRM.  INSTALLED NEW PAX DOOR FRAME AT FS313.56 BETWEEN INTERCOSTALS DD4 AND DD5  IAW CRJ 200 SRM AND SRM AND BOMBARDIER DWG.  PRESSURE CHECKS GOOD.
